# SDR UALA2011090704826

- Difficulty date: September 6, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 61,221 hours, 10,989 cycles
- Engine: Pwa PW4077
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING TAXI-OUT BURNING ELEC SMELL IN BUSINESS GALLEY.  RAN ALL OVENS, WARMERS, CHILLERS, COFFEMAKERS AND LIGHTS IN GALLEY.  NO SMELLS NOTED.  FOUND SIDEWALL LIGHT ASSY AT SEAT 6KJ INOP WITH RELAMPING NO HELP.  REPLACED LIGHT ASSY SUSPECT AS CAUSING SMELL.  ALSO SEQ 2216002.
